A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Relative trace formulas and subconvexity estimates for $L$-functions of Hilbert modular forms

Volume 176 / 2016

Shingo Sugiyama, Masao Tsuzuki Acta Arithmetica 176 (2016), 1-63 MSC: Primary 11F67; Secondary 11F72. DOI: 10.4064/aa8021-4-2016 Published online: 10 October 2016

Abstract

We elaborate an explicit version of the relative trace formula on ${\rm PGL}(2)$ over a totally real number field for the toral periods of Hilbert cusp forms along the diagonal split torus. As an application, we prove (i) a spectral equidistribution result in the level aspect for Satake parameters of holomorphic Hilbert cusp forms weighted by central $L$-values, and (ii) a bound on quadratic base change $L$-functions for Hilbert cusp forms with a subconvex exponent in the weight aspect.

Authors

  • Shingo SugiyamaInstitute of Mathematics for Industry
    Kyushu University
    744, Motooka, Nishi-ku
    Fukuoka 819-0395, Japan
    e-mail
  • Masao TsuzukiDepartment of Science and Technology
    Sophia University
    Kioi-cho 7-1, Chiyoda-ku
    Tokyo 102-8554, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image